On a class of generalized recurrent $(k,\mu)$-contact metric manifolds
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1283-1297
Published online September 7, 2020
Printed October 31, 2020
Mohan Khatri, Jay Prakash Singh
Mizoram University; Mizoram University
Abstract : The goal of this paper is the introduction of hyper generalized $\phi$-recurrent $(k,\mu)$-contact metric manifolds and of quasi generalized $\phi$-recurrent $(k,\mu)$-contact metric manifolds, and the investigation of their properties. Their existence is guaranteed by examples.
Keywords : $(k,\mu)$-contact metric manifold, hyper generalized $\phi$-recurrent manifold, quasi generalized $\phi$-recurrent manifold, $\eta$-Einstein manifold
MSC numbers : 53C25, 53C15, 53D15
Supported by : The second au-thor is thankful to Department of Science and Technology, New Delhi, India for nancial support in the form of Inspire Fellowship (DST/INSPIRE Fellow- ship/2018/IF180830)
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd